Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Xopenex


Thread Tools Display Modes
Old 05-09-2008, 01:31 PM
Posts: n/a
Default Black Tongue

The doctor prescribed Xopenex and Pulmicort to be used in a nebulizer for my 7 month old grandson. They use the Xopenex during the day and for the evening treatment, she told them to combine the Pulmicort with Xopenex. I have several concerns: 1. The instructions say for 6 yrs & older. 2. The Pulmicort says "Do not combine with any other medications". 3. Since being on this, my grandson has developed a black tongue - only towards the back of his throat. The doctor said in 25 years she has never seen this. Has anyone else? She did a culture, at our insistence, and said it is not a fungus, but did not have any other explanation for what it is.
Reply With Quote
Old 01-23-2009, 09:48 PM
jangeren jangeren is offline
Junior Member
Join Date: Jan 2009
Posts: 1

It is my understanding that Pulmicort can cause Fungal infections in the throat and on the tongue. I would get a second opinion and retest your grandson. Doctor's truly don't have all the answers.
I have Asthma too and I am seeing a Naturopathic Doctor who is actually helping me with this problem. Steroid inhalers do not cure. I take Xopenex on an as needed basis and very seldom need it, even less each day now. I believe the approach to this widespread disease such as has been neglected and needs more attention. Many of the reasons those of us have asthma is allergic responses to outside stimuli. It can be environment, such as gas heaters, chemical sprays and even in our foods, in my case, sugar and dairy products. I have never had one Doctor ask me what I was eating or breathing. Many only seem to know what the Big Pharmaceutical Companies tell them, ironically, as they do receive perks for prescribing these dangerous medications. Your grandson is young and now is a good time to get him on a very healthy diet and hopefully seek the advice of a Naturopathic Physician who's motto is "to do no harm".
Good luck to you.

Last edited by jangeren; 01-23-2009 at 09:51 PM.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
actonel problems with tongue and lips Sam Actonel 0 01-16-2007 06:33 PM
Prickly tongue and burning mouth Unregistered Zetia 0 05-25-2005 05:00 AM

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:26 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.